# SDR 97ZZZX2826

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Nampa Valley Helicopters Inc, repair station FF6R533N
- Aircraft: N911NT
- Make and model: Snias AS350B
- Aircraft serial: 1556
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Laminate Hinge
- Part number: 350A33215300
- Condition: Cracked
- Location: T/R
- Part time: 139 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER LAMINATE IS CRACKED 360 DEGREES AROUND PART.
